# SDR FDEA202106041448

- Difficulty date: June 4, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 36,082 hours, 19,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57110530210
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "H" HOLE FOUND CRACK SIGNAL COMPLIED WITH EO 6-5710-E0342809 B P1 STEP 4.D-4.E, TITLE: WINGS - CENTER WING BOX -   INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE. SB'S A300-57-  6049 R08, A300-57-6086 R07, A300-57-6121 IR & A300-57-6050 R03. REPAIRED THE CENTER   WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE,   FASTENER "H" HOLE CRACK. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
